# SDR REXA201100948

- Difficulty date: December 23, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N8855A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7855
- Aircraft time: 19,019 hours, 16,421 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 CAP ANGLE CRACKED AT RBL 18 AND LBL 18.  REPAIRED IAW BOMBARDIER REO 601R-53-41-260 AND REO 601R-53-41-609 AS AUTHORIZED BY PA53-025.
